Loading ...
Sorry, an error occurred while loading the content.

29465Altenelol and Enalapril

Expand Messages
  • stevecrow4444
    Jul 1 7:44 AM
    • 0 Attachment
      Good Morning - My first post on this list with a brief history and
      overview of deuce. Many of you might be familiar with his situation
      from other lists but if you are not he is male domestic shorthair who
      will 17 in August. He was diagnosed with CRF in May of 2006, Hyper T
      not long after and diagnsed with intestinal lymphoma in August of
      2006. At that time a low grade murmer 3/6 was found as well. About 3
      months ago he was found to have mild anemia. Meds are prednisolone
      for the lymphoma - which is currently stable, Tapezole for the Hyper-
      T, Sub-Q fluids - 150 ml twice a day ; potassium
      supplement,Famotodine for the CRF, NutriVed B-12 /Iron supplemnt and
      Epogen for the anemia. He also gets 2ml twice a day of a supplement
      called Rebound and have started FortiFlora a pro-biotic for cats. As
      you can see he has a lot of issues. The heart issue follows :

      This past Monday he had three seizures - once at home - once in the
      car on the way to the emergency animal center and once at the Center.
      He was stabilized but it was determined his murmur had increased to a
      5/6 - part of which might have been caused by the stress of being in
      the hospital and seizures. Kidney values were very high - can post
      if needed and WBC was very high as well. Clavamox was given in the
      hospital and the high WBC indicated an infection - which can also
      drive up the kidney values. He is still having some weakness in his
      back legs and is unsteady at times. He gets a potassium supplement
      which for some reason was not given while at the emergency center so
      that may be a contributing factor there. Direct cause of the seizures
      could not be determined.Upon release he was given Altenelol and
      Enalapril and that is were my questions lie :

      1 ) Is it ok to give both these at the same time? He was given both
      for a brief period at the center and his BP went down. Back to normal
      when discontinued and was normal upon release on Friday PM.

      2 ) Has anyone had experiences - positive or negative with these
      drugs?

      2 ) What are there primary functions and reasons for being
      prescribed?


      Thank you in advance for your help/advice/experinces/insights!!!!
    • Show all 4 messages in this topic